# SDR SWAA2025012176821

- Difficulty date: December 13, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BURNED OVERHEAD STOWAGE BIN BULB LIGHT EMERGENCY AISLE BIN 9 LT SIDE AT PASSENGER CABIN (1 EA) 2024-765908<[01] SHIFT CHANGE: PENDING PART WAS REPLACED BY SIGNATURE AND TEST PROGRESS OF 50%;[02] REPLACED OVERHEAD STOWAGE BIN BULB LIGHT EMERGENCY AISLE BIN 9 LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-03-960-802;[03] CORRECTED STEP 1: REPLACED OVERHEAD STOWAGE BIN BULB LIGHT EMERGENCY AISLE BIN 9 LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-03-960-802 TEST IS OK;[04] TASK COMPLETED
